Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Blocks of rational representations of a semisimple algebraic group

Author: Stephen Donkin
Journal: Bull. Amer. Math. Soc. 3 (1980), 867-869
MSC (1970): Primary 20G05; Secondary 20G10
MathSciNet review: 578382
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. H. Andersen, The strong linkage principle, J. Reine Angew. Math. 315 (1980), 53-59. MR 564523
  • 2. E. Cline, B. Parshall and L. Scott, Cohomology, hyperalgebras and representations, J. Algebra 63 (1980), 98-123. MR 568566
  • 3. S. Donkin, Problems in the representation theory of algebraic groups, Ph. D. thesis, University of Warwick, 1977.
  • 4. S. Donkin, The blocks of a semisimple algebraic group, J. Algebra (to appear). MR 595017
  • 5. J. E. Humphreys and J. C. Jantzen, Blocks and indecomposable modules for semisimple algebraic groups, J. Algebra 54 (1978), 494-503. MR 514081
  • 6. J. C. Jantzen, Über Darstellungen höherer Frobenius-Keme halbeinfacher algebraischer Gruppen, Math. Z. 164 (1979), 271-292. MR 516611
  • 7. D. N. Verma, The rôle of affine Weyl groups in the representation theory of algebraic Chevalley groups and their Lie algebras, Lie Groups and their Representations (I. M. Gel'fand, ed.), London, 1975. MR 409673
  • 8. P. W. Winter, On the modular representation theory of the two dimensional special linear group over an algebraically closed field, J. London Math. Soc. 16 (1977), 237-252. MR 486169

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20G05, 20G10

Retrieve articles in all journals with MSC (1970): 20G05, 20G10

Additional Information


American Mathematical Society